Open Access
Translator Disclaimer
2013 Stability of Impulsive Cohen-Grossberg Neural Networks with Time-Varying Delays and Reaction-Diffusion Terms
Jinhua Huang, Jiqing Liu, Guopeng Zhou
Abstr. Appl. Anal. 2013(SI38): 1-10 (2013). DOI: 10.1155/2013/409758

Abstract

This work concerns the stability of impulsive Cohen-Grossberg neural networks with time-varying delays and reaction-diffusion terms as well as Dirichlet boundary condition. By means of Poincaré inequality and Gronwall-Bellman-type impulsive integral inequality, we summarize some new and concise sufficient conditions ensuring the global exponential stability of equilibrium point. The proposed criteria are relevant to the diffusion coefficients and the smallest positive eigenvalue of corresponding Dirichlet Laplacian. In conclusion, two examples are illustrated to demonstrate the effectiveness of our obtained results.

Citation

Download Citation

Jinhua Huang. Jiqing Liu. Guopeng Zhou. "Stability of Impulsive Cohen-Grossberg Neural Networks with Time-Varying Delays and Reaction-Diffusion Terms." Abstr. Appl. Anal. 2013 (SI38) 1 - 10, 2013. https://doi.org/10.1155/2013/409758

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1274.35398
MathSciNet: MR3039137
Digital Object Identifier: 10.1155/2013/409758

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI38 • 2013
Back to Top